Two loop (MS)over-bar renormalization of the Curci-Ferrari model



Gracey, JA ORCID: 0000-0002-9101-2853
(2002) Two loop (MS)over-bar renormalization of the Curci-Ferrari model. PHYSICS LETTERS B, 525 (1-2). 89 - 94.

[img] PDF
0112014v1.pdf - Unspecified

Download (115kB)
[img] Postscript (Requires a viewer, such as GSview)
0112014v1.ps.ps - Unspecified

Download (143kB)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 19 Aug 2008 14:16
Last Modified: 03 Mar 2021 09:17
DOI: 10.1016/S0370-2693(01)01420-4
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/555